# SDR ASOA20120615054

- Difficulty date: June 15, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145
- Aircraft serial: 145439
- Aircraft time: 26,980 hours, 20,753 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 27,576 hours, 23,775 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070401
- Part serial: CAE310010
- Condition: Failed
- Location: Nr 2
- Part time: 27,576 hours, 23,775 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

THE CREW REPORTED AT START OF TAKEOFF ROLL, ENGINE 2 FAILED. MX INSPECTED AND REPLACED THE NR 2 ENGINE.  OPS CHECKED GOOD.
